Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The mathematical work of Morgan Ward

Author: D. H. Lehmer
Journal: Math. Comp. 61 (1993), 307-311
MSC: Primary 01A70; Secondary 11-03
MathSciNet review: 1182245
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 01A70, 11-03

Retrieve articles in all journals with MSC: 01A70, 11-03

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society